# SDR CA100920008

- Difficulty date: September 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-44-180T
- Aircraft time: 2,516 hours
- Engine: Lyc LTO360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8621202
- Condition: Cracked
- Location: Engine
- Part time: 2,706 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HR INSP ON THE NR 1 ENGINE, A CRACK WAS FOUND ON THE NR 1 ENGINE MOUNT FRAME.  WHILE INSPECTING THE FRAME IAW SB 719, A FRAME PN 86212-02 THAT WAS REPAIRED IAW SB 1033 WAS INSTALLED IN ITS PLACE AND THE REMOVED FRAME WAS SENT IN EXCHANGE.
